# SDR P5CA9801201

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Part number: 65B907074
- Condition: Delaminated
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON V FAIRING DELAMINATED.  REMOVED AND REPLACED FAIRING SRM 51-10-01 AND 51-30-02.
